# SDR REXA2024032900316

- Difficulty date: March 21, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 34,324 hours, 24,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND FOUND RH AFT EMERGENCY LIGHT INOP.   RELAMPED RH AFT EMERGENCY LIGHT IAW CMM 33-52-07 OPS TEST GOOD   A/C OK FOR SVC.
